# SDR 96ZZZX4856

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1818X
- Make and model: Bolkms BO105C
- Aircraft serial: S103
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Part number: 10510156
- Condition: Damaged
- Location: Trans Area
- Part time: 4,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C TRANSMISSION WAS REMOVED FOR INSPECTION.  AT THIS TIME, BOTH A-FRAME STRUTS WERE REMOVED.  UPON REINSTALLATION, THE STRUTS WERE INSPECTED AND PROBLEM WAS FOUND.  PART AND SERIAL NUMBERS WERE ETCHED INTO TOP OF A-FRAME STRUT.  THIS IS CONSIDERED MECHANICAL DAMAGE AND IS BEYOND DAMAGE LIMITS SET IN THE BO-105 MM.
